# SDR 2023F00102

- Difficulty date: March 14, 2023
- Submitted: April 4, 2023
- Operation: General aviation
- Aircraft: N390DP
- Make and model: Raythn 390
- Aircraft serial: RB34
- Aircraft time: 3,316 hours, 2,804 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3903850350003
- Part serial: 0153
- Condition: Failed
- Location: Fuselage, Aft Up
- Part time: 4,430 hours, 3,585 cycles
- Component: Pnuematic Syste, Beech
- Stage of operation: TO
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM SCOTTSDALE, AZ (KSDL) A LOUD RUSH OF HOT BLEED AIR ENTERED THE COCKPIT. THE TEMPERATURE INCREASED IN A MATTER OF SECONDS. AS A PRECAUTION THE TAKEOFF WAS ABORTED. MAINTENANCE TROUBLESHOT THE SYSTEM AND DETERMINED THAT THE LEFT BI-LEVEL CONTROL VALVE HAD FAILED IN THE OPEN POSITION.
